# SDR GTIA011090

- Difficulty date: November 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - DURING APPROACH AND DESCENT, THE RIGHT THROTTLE WOULD NOT ADVANCE FROM ITS IDLE STOP, ONCE THE RIGHT THROTTLE WAS MOVED FORWARD OFF TAIL STOP IT WOULD ADVANCE AND MATCH THE LEFT.  CLEANED AND LUBED THROTTLES.  PLACARD REMOVED.  (M)
